Hermite-Hadamard Inequality for functions whose derivatives absolute values are preinvex

[img]
1029-242X-2012-247.pdf - Published Version (193kB)
Restricted to Repository staff only

Barani, A, Ghazanfari, A and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Hermite-Hadamard Inequality for functions whose derivatives absolute values are preinvex. Journal of Inequalities and Applications, 2012 (247). pp. 1-9. ISSN 1029-242X

Abstract

In this article, we extend some estimates of the right-hand side of a Hermite-Hadamard-type inequality for preinvex functions.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/22833
DOI https://doi.org/10.1186/1029-242X-2012-247
Official URL http://www.journalofinequalitiesandapplications.co...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26149, Hermite-Hadamard inequality, invex sets, preinvex functions
Citations in Scopus 48 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login